Active disturbance rejection control for fractional reaction-diffusion equations with spatially varying diffusivity and time delay

This is a preview of subscription content, access via your institution.

References

  1. 1

    Liang J S, Chen Y Q, Fullmer R. Boundary stabilization and disturbance rejection for time fractional order diffusion—wave equations. Nonlin Dyn, 2004, 38: 339–354

    MathSciNet  Article  Google Scholar 

  2. 2

    Li Y, Chen Y Q, Podlubny I. Mittag-Leffler stability of fractional order nonlinear dynamic systems. Automatica, 2009, 45: 1965–1969

    MathSciNet  Article  Google Scholar 

  3. 3

    Han J Q. From PID to active disturbance rejection control. IEEE Trans Ind Electron, 2009, 56: 900–906

    Article  Google Scholar 

  4. 4

    Guo B Z, Zhou H C. The active disturbance rejection control to stabilization for multi-dimensional wave equation with boundary control matched disturbance. IEEE Trans Automat Contr, 2015, 60: 143–157

    MathSciNet  Article  Google Scholar 

  5. 5

    Zhou H C, Weiss G. Output feedback exponential stabilization for one-dimensional unstable wave equations with boundary control matched disturbance. SIAM J Control Opt, 2018, 56: 4098–4129

    MathSciNet  Article  Google Scholar 

  6. 6

    Gao Z. Active disturbance rejection control for nonlinear fractional-order systems. Int J Robust Nonlin Control, 2015, 26: 876–892

    MathSciNet  Article  Google Scholar 

  7. 7

    Zhou H C, Lv C W, Guo B Z, et al. Mittag-Leffler stabilization for an unstable time-fractional anomalous diffusion equation with boundary control matched disturbance. Int J Robust Nonlin Control, 2019, 29: 4384–4401

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant No. 61803386) and Natural Science Foundation of Shanghai (Grant No. 19ZR1400500).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Hua-Cheng Zhou.

Supplementary File

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Cai, RY., Zhou, HC. & Kou, CH. Active disturbance rejection control for fractional reaction-diffusion equations with spatially varying diffusivity and time delay. Sci. China Inf. Sci. 65, 129203 (2022). https://doi.org/10.1007/s11432-019-2876-9

Download citation